Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Garamor

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Garamor

  • Rank
    New Member
  1. just a quick question, although it seems most of your answers were solved... did you shave recently? As that can cause an additive in irritation. I started my program with a freshly shaved face and had a constant stinging sensation on my face for about the first 4 days, it's really dimmed down lately now though
  2. Garamor

    Gara's journey

    Day 1 - My face, it burns! Shaved at the beginning of day 1... put on 2/3 x2 finger full of bp and I'm now paying the costs. Sucks that Uni just started too. Still have made friends who are looking past the redness acne, so alls well that ends well. Day 2 - Fighting the red Trying to find ways to reduce redness, without reducing the BP intake, has worked quite well. Realization that the moisturizer stings me even more and leaves me even more red. Willing to take dryness over redness during the
  3. Garamor

    Sensitive Face and Redness

    I'm in the same boat as you. The BP will make your face red, indefinitely, as it's not used to it. I have a feeling that moisturizes with an acid ingredient is causing this. The first day I applied the BP it looked like I had a sunburn, except there were random blotches of white. I'm going on the 4th day, and the acne is clearing up, but this slightly red tint does bother me.
  4. Garamor

    Starting the regimen today.

    pretty much in the same boat as you, I'm on the 4th day... was wondering if you had any stinging or irritation on your face, as I currently have that. I have a feeling it might be because I shaved, as that's where I feel most of the stinging.
  5. When I apply the BP, I get a slight irritation feeling (first week of using it, not using too much) however when I apply any type of moisturizer it stings a lot (typically due to an acidic ingredient). I've been using shea butter lately and was wondering if the bp effects may for whatever reason be nullified by this product, as it isn't making my face sting, and is keeping it moisturized. I have a feeling that the majority of my stinging problems have come via me just recently shaving, thus a
  6. Garamor

    My acne/scars

    Still have some acne left over... any help? Also what would be the best procedure for the scars?
×